| Catalog Number |
6007-011-000 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/04/2018
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during the service evaluation process conducted at the manufacturer facility it was observed that the tip is broken off.No medical intervention and no adverse consequences were reported with this event.As this event occurred during testing at the manufacturer facility, there was no patient involvement and no delay to a surgical procedure.
Additional Manufacturer Narrative
It was determined after receiving further clarification from the device inspection that this report was a duplicate of mfr report # 0001811755-2018-01690.This supplemental is being filed to identify a mdr was already filed for this event.
Event or Problem Description